MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. AXIEM¿; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. AXIEM¿; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887XOM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tracker would not register instrument when placed in divot to begin tracking.Would only register instrument when placed above divot, making tracking inaccurate.If the inaccurate tracking were used patient harm would have potentially taken place.

Brand Name
AXIEM¿
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
826 coal creek circle
louisville CO 80027
MDR Report Key16102442
Report Number16102442
Device Sequence Number7673394
Product Code HAW
UDI-Device Identifier00763000588380
UDI-Public(01)00763000588380(17)250727(10)2207281
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2022
Report Date (Section F) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734887XOM
Device Catalogue Number9734887XOM
Device Lot Number2207281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer01/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite
Date Report Sent to FDA11/22/2022